# SDR C2XA09RI177

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 11,356 hours, 6,122 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Part number: M8353613008M
- Condition: Inoperative
- Location: Extinguish Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2052 - EWR - FLIGHT CREW REPORTED BAGG FIRE EXTINGUISHER SYSTEM NO TEST.  EWR MX REMOVED AND REPLACED RELAY H18 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
